On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.224.166.141
Access to elec. publ.: SémCong

Annales scientifiques de l'ENS

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Serie 4:
Serie 3:
Serie 2:
Serie 1:

Search


Catalogue & orders

Annales scientifiques de l'ENS - Titles - série 4, 50 (2017)

Titles < série 4, 50

ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 50, fascicule 3 (2017)

Benjamin Hennion
Higher dimensional formal loop spaces
Annales scientifiques de l'ENS 50, fascicule 3 (2017), 609-663

Télécharger cet article : Fichier PDF

Résumé :
Espaces des lacets formels de dimension supérieure
L'espace des lacets lisses C^(S^1,M) associé à une variété symplectique M se voit doté d'une structure (quasi-)symplectique induite par celle de M. Nous traiterons dans cet article d'un analogue algébrique de cet énoncé. Dans leur article [18], Kapranov et Vasserot ont introduit l'espace des lacets formels associé à un schéma. Nous généralisons leur construction à des lacets de dimension supérieure. Nous associons à tout schéma X — pas forcément lisse — l'espace L ^d(X) de ses lacets formels de dimension d. Nous démontrerons que ce dernier admet une structure de schéma (dérivé) de Tate : son espace tangent est de Tate : de dimension infinie mais suffisamment structuré pour se soumettre à la dualité. Nous définirons également l'espace B ^d(X) des bulles de X, une variante de l'espace des lacets, et nous montrerons que le cas échéant, il hérite de la structure symplectique de X.

Mots-clefs : Lacets formels, géométrie algébrique dérivée, structure symplectique décalée

Abstract:
If M is a symplectic manifold then the space of smooth loops C^(S^1,M) inherits of a quasi-symplectic form. We will focus in this article on an algebraic analog of that result. In their article [18], Kapranov and Vasserot introduced and studied the formal loop space of a scheme X. We generalize their construction to higher dimensional loops. To any scheme X—not necessarily smooth—we associate L ^d(X), the space of loops of dimension d. We prove it has a structure of (derived) Tate scheme—i.e., its tangent is a Tate module: it is infinite dimensional but behaves nicely enough regarding duality. We also define the bubble space B ^d(X), a variation of the loop space. We prove that B ^d(X) is endowed with a natural symplectic form as soon as X has one (in the sense of [23]). Throughout this paper, we will use the tools of (,1)-categories and symplectic derived algebraic geometry.

Keywords: Formal loops, derived algebraic geometry, shifted symplectic structures.

Class. math. : 18F99, 55U99


ISSN : 0012-9593
Publié avec le concours de : Centre National de la Recherche Scientifique

Bibliographie:

1
Bergner, Julia E.
A survey of (,1)-categories
in Towards higher categories
IMA Vol. Math. Appl. 152 (2010) 69–83
Math Reviews MR2664620
2
3
Bräunling, Oliver and Gröchenig, Michael and Wolfson, Jesse
Tate objects in exact categories
Mosc. Math. J. 16 (2016) 433–504
Math Reviews MR3510209
4
Bhatt, Bhargav
Algebraization and Tannaka duality
Camb. J. Math. 4 (2016) 403–461
Math Reviews MR3572635
5
Bousfield, A. K. and Kan, D. M.
Homotopy limits, completions and localizations
Springer, Berlin-New York, 1972
Math Reviews MR0365573
6
Contou-Carrère, Carlos
Jacobienne locale, groupe de bivecteurs de Witt universel, et symbole modéré
C. R. Acad. Sci. Paris Sér. I Math. 318 (1994) 743–746
Math Reviews MR1272340
7
8
Denef, Jan and Loeser, François
Germs of arcs on singular algebraic varieties and motivic integration
Invent. math. 135 (1999) 201–232
Math Reviews MR1664700
9
Gaitsgory, Dennis and Rozenblyum, Nick
DG indschemes
in Perspectives in representation theory
Contemp. Math. 610 (2014) 139–251
Math Reviews MR3220628
10
Toën, Bertrand and Vezzosi, Gabriele
Homotopical algebraic geometry. II. Geometric stacks and applications
Mem. of the AMS 193 (2008)
Math Reviews MR2137288
11
12
13
14
15
16
Hovey, Mark
Model categories
Amer. Math. Soc., Providence, RI, 1999
Math Reviews MR1650134
17
Lurie, Jacob
Higher topos theory
Princeton Univ. Press, Princeton, NJ, 2009
Math Reviews MR2522659
18
Kapranov, Mikhail and Vasserot, Eric
Vertex algebras and the formal loop space
Publ. Math. IHÉS 100 (2004) 209–269
Math Reviews MR2102701
19
Kapranov, Mikhail and Vasserot, Éric
Formal loops. II. A local Riemann-Roch theorem for determinantal gerbes
Ann. Sci. École Norm. Sup. 40 (2007) 113–133
Math Reviews MR2332353
20
21
Muñoz, Vicente and Presas, Francisco
Geometric structures on loop and path spaces
Proc. Indian Acad. Sci. Math. Sci. 120 (2010) 417–428
Math Reviews MR2761770
22
Osipov, Denis and Zhu, Xinwen
The two-dimensional Contou-Carrère symbol and reciprocity laws
J. Algebraic Geom. 25 (2016) 703–774
Math Reviews MR3533184
23
Pantev, Tony and Toën, Bertrand and Vaquié, Michel and Vezzosi, Gabriele
Shifted symplectic structures
Publ. Math. IHÉS 117 (2013) 271–328
Math Reviews MR3090262
24
Toën, Bertrand
Simplicial presheaves and derived algebraic geometry
in Simplicial methods for operads and algebraic geometry
Adv. Courses Math. CRM Barcelona (2010) 119–186
Math Reviews MR2778590
25
Toën, Bertrand
Derived algebraic geometry
EMS Surv. Math. Sci. 1 (2014) 153–240
Math Reviews MR3285853